Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Swallowing Difficulty

The medicine or supplement you took can be irritating to the throat and esophagus if you don't swallow enough water to rinse your throat well when you take your pills. Occasionally this irritation can cause swelling in the throat and can make swallowing difficult. You definitely should discuss this possibility with your doctor.

Let's consider other possibilities as well.

Have you ever had a medical problem that was treated with radiation treatments to the neck or chest?

Yes, I have had such a problem.

No, I've never had radiation treatments to the neck or chest.

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide